advertisement
Question
Posted by: Concerned | 2010/10/19

Effects from medication


My periods are almost always the same time and the same duration. However I took Malanil for Malaria and a week after my period started early and lasted about two weeks. The first week is very little blood but it is a pinkish/orange colour and then continues as normal for another week. This month the same happened and my stomach swells so badly I can’ t fit into my clothes and it’ s painful.

Could this be from the meds, and will it go away on it’ s own?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Concerned
Normally Malanil does not cause any such side effects, so there may be something else the matter - you may have an ovarian cyst or hormonal imbalance and I think you should rather go for an examination by your doctor. He may need to request a sonar or blood tests to determine the cause of your symptoms.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/10/20

Hallo Concerned
Normally Malanil does not cause any such side effects, so there may be something else the matter - you may have an ovarian cyst or hormonal imbalance and I think you should rather go for an examination by your doctor. He may need to request a sonar or blood tests to determine the cause of your symptoms.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement